# SDR AWXA200600378

- Difficulty date: January 9, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 61,088 hours, 37,339 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546541
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C24 CHECK DISCOVERED MAIN CABIN FRAME AT BS 663 CRACKED .5 INCHES IN LENGTH AT STR 2R.  MAINTENANCE ROUTED OUT DAMAGED AREA IAW BOEING 737-300 SRM 53-00-07-2R9 FIG 201.  FABRICATED REPAIR ANGLE, FILLERS, AND STRINGER TIE IAW BOEING 737-300 SRM 53-00-07-2R9 FIG 201.  INSTALLED FABRICATED REPAIR PARTS AT BS 663 AND STR 2R IAW BOEING 737-300 SRM 53-00-07-2R9 FIG 201.
